# SDR SWIA201335515

- Difficulty date: November 2, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 36,204 hours, 50,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL DAMAGE TO FRAME 46A AT LOWER LT SIDE, BELLOW AFT CARGO PARTITION.  C-CHECK REMOVED DAMAGED SECTION OF FRAME 46A AT STRINGER 20L & SPLICED IN NEW SECTION WITH ORIGINAL FRAME MATERIAL IAW ETD.
